# SDR GLBA2013021300173

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 35,960 hours, 45,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 456-475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BETWEEN FS 456 & 490.50, AND BETWEEN STRINGER 15L & STRINGER 12L, INTERCOSTAL AT FS 468, FS 468 & 14L & 13L DAMAGE, FS 475.00 AND FS 462.  REPAIRED IAW EO 13-1900-53-012.  MAJOR REPAIR.
